| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Material Frayed (1262); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).D2: device product code: ldh.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It is reported that the patient underwent a cardiac procedure.The metal end of one of the ventricular pacing wires fell off.The ventricular lead fractured prior to a code/ecmo eve.Patient code was not related to fractured wire.Nurse stated the ventricular wire was for backup purposes.Ventricular wire is stripped but not repaired at this time and patient does have atrial wires.The ventricular wire placed first, and the atrial wire was replaced about two month later.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b4, b5, g3, g6, h2, h4, h6 and h10.Corrections are in sections: a1, a2, a3, a4, e1, and e3.A4: patient weight: (b)(6)(b)(6)2023.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D2: device product code: ldf.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.A definitive root cause cannot be determined.The reported event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in section.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b4, b5, d4, e4, g2, g3, g6, h2, h3, h4, h6 and h10.
Event or Problem Description
It is further reported that the wires fray and break away from the metal contacts.Pacing and capture fail.The wires are fragile.The fraying is taking place with in three days of use.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D2: device product code: ldf review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Event or Problem Description
No further event information is available at the time of this report.